Akhiat, F. and El Harami, M. and Ezzaki, F. (2018) Pettis conditional expectation of closed convex random sets in a banach space without RNP. Journal of the Korean Mathematical Society, 55 (4). pp. 833-848.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

In this paper we study the existence of conditional expectation for closed and convex valued Pettis-integrable random sets without assuming the Radon Nikodym property of the Banach space. New version of multivalued dominated convergence theorem of conditional expectation and multivalued Lévy’s martingale convergence theorem for integrable and Pettis integrable random sets are proved. © 2018 Korean Mathematical Society.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3930

Actions (login required)

View Item View Item